| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
11/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient experienced blurred vision and had a myopic result at 2 weeks.The iol was exchanged in a secondary procedure.Additional information has been requested; and received stated that patient issues were resolved and there was no patient harm.Patient was not hospitalized.
Additional Manufacturer Narrative
The lens was returned in the replacement lens case.Viscoelastic was observed on the lens.The lens has been cut cross the center into two pieces.Power and resolution evaluation could not be conducted due to the optic damage.The root cause for the report visual issues could not be determined.Power and resolution evaluation could not be conducted due to the optic damage.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the toric lens (1.50cyl), 20.5 diopter was replaced with a non-toric lens, 19.5 diopter lens.The manufacturer internal reference number is: (b)(4).